Truncated Leximin solutions
Bram Driesen ()
Mathematical Social Sciences, 2016, vol. 83, issue C, 79-87
Abstract:
This paper shows that three classic properties for bargaining solutions in an environment with a variable number of agents–Anonymity (AN), Individual Monotonicity (IM), and Consistency (CONS)–characterize a one-parameter family of Truncated Leximin solutions. Given a non-negative and possibly infinite α, an α-Truncated Leximin solution gives each agent the minimum of α and their Leximin solution payoff.
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616300543
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:83:y:2016:i:c:p:79-87
DOI: 10.1016/j.mathsocsci.2016.07.003
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().